MathSciNet Relay Station
MathSciNet bibliographic data
MR1045590 46B25
de María, José L.; Rodríguez-Salinas, Baltasar The space $(l\sb \infty/c\sb 0,\;{\rm weak})$ is not a Radon space. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1095–1100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement